# SDR AALA202109275087

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 67 AND FR 68 AT S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 PRINCIPLE 5.
